RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1976, Volume 31, Issue 2(188), Pages 213–214 (Mi umn3690)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the theory of the path integral

M. V. Karasev


Full text: PDF file (243 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 23.11.1974

Citation: M. V. Karasev, “On the theory of the path integral”, Uspekhi Mat. Nauk, 31:2(188) (1976), 213–214

Citation in format AMSBIB
\Bibitem{Kar76}
\by M.~V.~Karasev
\paper On the theory of the path integral
\jour Uspekhi Mat. Nauk
\yr 1976
\vol 31
\issue 2(188)
\pages 213--214
\mathnet{http://mi.mathnet.ru/umn3690}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=410436}
\zmath{https://zbmath.org/?q=an:0334.28009}


Linking options:
  • http://mi.mathnet.ru/eng/umn3690
  • http://mi.mathnet.ru/eng/umn/v31/i2/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Karasev, M. V. Mosolova, “Infinite products and $T$ products of exponentials”, Theoret. and Math. Phys., 28:2 (1976), 721–729  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:203
    Full text:112
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020